# SDR SWIA201642133

- Difficulty date: April 17, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CENTER VANE CAP CHAFED.  REMOVED AND INSTALLED NEW SERVICEABLE CENTER VANE CAP AT RT INBD FLAP, PN 601R14303-52 IAW SRM.
